Hdl Handle:
http://hdl.handle.net/10545/620841
Title:
Generalised Catalan polynomials and their properties
Authors:
Larcombe, Peter J.; Jarvis, Frazer A.; Fennessey, Eric J.
Abstract:
We introduce a new type of polynomial, termed a generalised Catalan polynomial. We list essential mathematical properties and give two associated combinatorial interpretations.
Affiliation:
University of Derby
Citation:
Larcombe, P., Jarvis, F. A, Fennessey, E. J., (2014) 'Generalised catalan polynomials and their properties' Bulletin of the Institute of Combinatorics and its Applications (ICA), vol. 71, pp. 21-35
Publisher:
The Institute of Combinatorics and its Applications
Journal:
Bulletin of the Institute of Combinatorics and its Applications (ICA)
Issue Date:
May-2014
URI:
http://hdl.handle.net/10545/620841
Type:
Article
Language:
en
ISSN:
1183-1278
Appears in Collections:
Department of Electronics, Computing & Maths

Full metadata record

DC FieldValue Language
dc.contributor.authorLarcombe, Peter J.en
dc.contributor.authorJarvis, Frazer A.en
dc.contributor.authorFennessey, Eric J.en
dc.date.accessioned2016-11-15T10:04:47Z-
dc.date.available2016-11-15T10:04:47Z-
dc.date.issued2014-05-
dc.identifier.citationLarcombe, P., Jarvis, F. A, Fennessey, E. J., (2014) 'Generalised catalan polynomials and their properties' Bulletin of the Institute of Combinatorics and its Applications (ICA), vol. 71, pp. 21-35en
dc.identifier.issn1183-1278-
dc.identifier.urihttp://hdl.handle.net/10545/620841-
dc.description.abstractWe introduce a new type of polynomial, termed a generalised Catalan polynomial. We list essential mathematical properties and give two associated combinatorial interpretations.en
dc.language.isoenen
dc.publisherThe Institute of Combinatorics and its Applicationsen
dc.rights.urihttp://creativecommons.org/licenses/by/4.0/en
dc.subjectDiscrete mathematicsen
dc.subjectApplied mathematicsen
dc.titleGeneralised Catalan polynomials and their propertiesen
dc.typeArticleen
dc.contributor.departmentUniversity of Derbyen
dc.identifier.journalBulletin of the Institute of Combinatorics and its Applications (ICA)en
This item is licensed under a Creative Commons License
Creative Commons
All Items in UDORA are protected by copyright, with all rights reserved, unless otherwise indicated.